# SDR CA010626021

- Difficulty date: May 10, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Boeing 737201
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Pin
- Condition: Bent
- Location: Connector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB FIRE WARNING INDICATION WAS OBSERVED ON NR 2 ENGINE. AIRCRAFT RETURNING WITHOUT INCIDENT. UPPER & LOWER FIRE LOOP WAS REPLACED ALONG WITH FIRE DETECTION UNIT. GROUND CHECKED SERVICEABLE. DURING SUBSEQUENT FLIGHT FIRE WARNING INDICATION WAS OBSERVED. DURING INSPECTATION THE CANNON PLUG TO THE FIRE DETECTION UNIT IN THE PYLON WAS FOUND WITH A BENT PIN /ANOTHER PUSHED BACK CANNON PLUG WAS REPAIRED/CHECK SERVICABLE. NO FURTHER PROBLEMS DURING SUBSEQUENT FLIGHT.
